Emmanuel Trélat
Emmanuel Trélat
Sorbonne Université
Verified email at sorbonne-universite.fr - Homepage
Cited by
Cited by
Contrôle optimal: théorie & applications
E Trélat
Vuibert, 2005
Nonlinear optimal control via occupation measures and LMI-relaxations
JB Lasserre, D Henrion, C Prieur, E Trélat
SIAM journal on control and optimization 47 (4), 1643-1666, 2008
Optimal control and applications to aerospace: some results and challenges
E Trélat
Journal of Optimization Theory and Applications 154 (3), 713-758, 2012
The turnpike property in finite-dimensional nonlinear optimal control
E Trélat, E Zuazua
Journal of Differential Equations 258 (1), 81-114, 2015
Second order optimality conditions in the smooth case and applications in optimal control
B Bonnard, JB Caillau, E Trélat
ESAIM: Control, Optimisation and Calculus of Variations 13 (2), 207-236, 2007
Global steady-state controllability of one-dimensional semilinear heat equations
JM Coron, E Trélat
SIAM journal on control and optimization 43 (2), 549-569, 2004
Genericity results for singular curves
Y Chitour, F Jean, E Trélat
Journal of differential Geometry 73 (1), 45-73, 2006
Sparse stabilization and optimal control of the Cucker-Smale model
M Caponigro, M Fornasier, B Piccoli, E Trélat
Mathematical Control and Related Fields 3 (4), 447--466, 2013
Mécanique céleste et contrôle des véhicules spatiaux
B Bonnard, L Faubourg, E Trélat
Springer Verlag, 2005
Sparse stabilization and control of alignment models
M Caponigro, M Fornasier, B Piccoli, E Trélat
Mathematical Models and Methods in Applied Sciences 25 (03), 521-564, 2015
Uniform controllability of semidiscrete approximations of parabolic control systems
S Labbé, E Trélat
Systems & control letters 55 (7), 597-609, 2006
Singular trajectories of control-affine systems
Y Chitour, F Jean, E Trélat
SIAM Journal on Control and Optimization 47 (2), 1078-1095, 2008
Geometric optimal control of elliptic Keplerian orbits
B Bonnard, JB Caillau, E Trélat
Discrete and Continuous Dynamical Systems-Series S, 929--956, 2005
Singular arcs in the generalized Goddard’s problem
F Bonnans, P Martinon, E Trélat
Journal of optimization theory and applications 139 (2), 439-461, 2008
Some properties of the value function and its level sets for affine control systems with quadratic cost
E Trélat
Journal of Dynamical and Control Systems 6 (4), 511-541, 2000
Optimal control with state constraints and the space shuttle re-entry problem
B Bonnard, L Faubourg, G Launay, E Trélat
Journal of Dynamical and Control Systems 9 (2), 155-199, 2003
Morse-Sard type results in sub-Riemannian geometry
L Rifford, E Trélat
Mathematische Annalen 332 (1), 145-159, 2005
Control to flocking of the kinetic Cucker--Smale model
B Piccoli, F Rossi, E Trélat
SIAM Journal on Mathematical Analysis 47 (6), 4685-4719, 2015
Smooth regularization of bang-bang optimal control problems
C Silva, E Trélat
IEEE Transactions on Automatic Control 55 (11), 2488-2499, 2010
Optimal shape and location of sensors for parabolic equations with random initial data
Y Privat, E Trélat, E Zuazua
Archive for Rational Mechanics and Analysis 216 (3), 921-981, 2015
The system can't perform the operation now. Try again later.
Articles 1–20